# SDR GUUA12160701

- Difficulty date: December 16, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 34,548 hours, 34,537 cycles
- Engine: Pwa PW118
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 12038594001
- Part serial: 120035R
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LT MAIN AND NOSE LANDING GEAR RED (A) LIGHTS ILLUMINATED.  REPLACED LANDING GEAR CONTROL LEVER ASSEMBLY.
